Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J. Bourgain
Title: Global solutions of nonlinear Schrödinger equations
Additional book information Amer. Math. Soc., Providence, RI, 1999, viii+182 pp., ISBN 0-8218-1919-4, $35.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Gigliola Staffilani
Affiliation: Massachusetts Institute of Technology
Email: gigliola@math.mit.edu
Journal: Bull. Amer. Math. Soc. 40 (2003), 99-107
PII: S 0273-0979(02)00956-4
Published electronically: October 16, 2002
Review copyright: © Copyright 2002 American Mathematical Society